# SDR J7SA201812189001

- Difficulty date: November 29, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N471FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45500
- Aircraft time: 2,778 hours, 2,106 cycles
- Engine: Hnywl TFE73120BR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 6 Bearing Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED DUE TO RT ENG OIL PRESSURE BOXED RED AT 46 PSI AND RT LOW OIL PRESS RED CASS IN DECENT THROUGH FL360. THROTTLE RETARDED TO IDLE AS OIL PRESS CONTINUED TO DECREASE. A PRECAUTIONARY ENGINE SHUTDOWN ACCOMPLISHED PER QRH AS OIL PRESSURE CONTINUED TO DECREASE TO ZERO. AIRCRAFT LANDED WITHOUT INCIDENT. R&R #6 BEARING OIL SUPPLY AND RETURN LINES. R&R N1 MONOPOLE SEAL KIT.
